MAUDE Adverse Event Report: Lake Region Medical Limited Starter guidewire

Lake Region Medical Limited Starter guidewire
Model Number M001491561
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Device/procedure outcome: procedure completed,unable to use device - attempted,different device used (same model) patient outcome: f26: no health consequences or impact.Event description: per cnf, it was reported that: -event; it was stuck.-please indicate the details leading up to the event in which it got stuck.; while approaching the li, the catheter and guidewire did not move at all.When it was forcibly pulled from the body along with the catheter, tissue was found trapped between the catheter and the guidewire.-please specify the physician's opinion on the cause of the device being stuck; it is possible that the issue was caused by the roof-side portion rubbing against the tissue, as the transition from the flower configuration to the basket configuration was performed within the pulmonary vein in li.-please indicate how it was released from being stuck; while approaching the li, the catheter and guidewire did not move at all.When it was forcibly pulled from the body along with the catheter, tissue was found trapped between the catheter and the guidewire.-were there any other catheters in the heart when it got stuck?; no -was the orion catheter used as a concomitant device?; no -if the answer to q6 is yes, where was orion located?; -if the answer to q6 is yes, did the orion remain deployed?; -please indicate the size and name of the concomitant sheath.; faradrive note: for any patient information field(s) left blank in the cnf - 'asked but not available as per account.In addition, the e-mail address of the physician, who was also the initial reporter, was not available.Infected: no infection name: diagnosis or treatment: resolution: different device used (same model) where did event occur: inside the patient patient outcome: no adverse event first time the unit was used: yes tested prior to use: yes used before expiry date: yes physician's comment: generator used ablation"[?]"catheter used other used.Event date: 2026-6-29.As reported device codes: 1457: entrapment of device or device component.As reported patient codes: 9278: tissue damage.
 
Additional Manufacturer Narrative
No device was returned for analysis.A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.Review of the failure matrix analysis (b)(4) was carried out and this had indicated that the risk was included, and the current controls were sufficient.The current rating for the failure mode in question is within the expected levels for the complaint.The complaint is non-verifiable as the product was not returned for evaluation.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided by the supporting documentation, "emerging use" appears to have impacted on the event as reported.Without the return of the actual device in question for evaluation, lake region medical is unable to determine the exact cause for this incident.Lake region medical has no open preventative action specific to manufacturing this product differently.As indicated in the ifu (instructions for use) precautions section: · prior to use, all equipment to be used for the procedure should be carefully examined to verify proper function and integrity.

Brand Name
Starter guidewire
Common Device Name
Starter guidewire
Manufacturer (Section D)
Lake Region Medical Limited
butlersland
new ross
co. wexford, irl Y34 K 825
EI  Y34 K825
Manufacturer (Section G)
Lake Region Medical Limited
butlersland
new ross
co. wexford, irl Y34 K 825
EI   Y34 K825
Manufacturer Contact
katie slattery
butlersland
new ross
co. wexford, irl Y34 K-825
EI   Y34 K825
MDR Report Key50082353
Report Number9681477-2026-00093
Device Sequence Number21387190
Product Code DQX
UDI-Device Identifier08714729326731
UDI-Public(01)08714729326731(17)281011(10)10019370
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM001491561
Device Lot Number10019370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown